• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Homological projective duality via variation of geometric invariant theory quotients

Journal of the European Mathematical Society. 2017. Vol. 19. No. 4. P. 1127-1158.
Ballard M., Deliu D., Favero D., Isik M. U., Katzarkov L.

We provide a geometric approach to constructing Lefschetz collections and Landau–Ginzburg homological projective duals from a variation of Geometric Invariant Theory quotients. This approach yields homological projective duals for Veronese embeddings in the setting of Landau–Ginzburg models. Our results also extend to a relative homological projective duality framework.